# SDR 05FDEA03112

- Difficulty date: September 25, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 47,275 hours, 9,751 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO RIGHT SIDEWALL, FRAME AT STA 1561 INNER CHORD FOUND DENT AT LONGERON 12R TO LONGERON 13R.  CARRIED OUT REPAIR AS PER SRM 53-30-00 FIGURE 1 VOLUME I DUE TO CAT B REPAIR.  REFER TO FEDEX EA 1-5330-90040.
